# SDR SWAA2025052956933

- Difficulty date: April 21, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED STA344 TO STA360 AND BL0 AT FWD GALLEY AREA 2025-274281 <[01].   REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED STA344 TO STA360 AND BL0 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 141A5400 SHEET 32 REV-.  SEE INDIVIDUAL SIGN-OFF BELOW; [02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED STA344 TO STA360 AND BL0 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 141A5400 SHEET 32 REV-.  SEE INDIVIDUAL SIGN-OFF BELOW.
